American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.90) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Joel Cunningham. Quotient sheaves and valuation rings . Trans. Amer. Math. Soc. 164 (1972) 227-239. MR 0286845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abraham Zaks. Semiprimary hereditary algebras . Trans. Amer. Math. Soc. 154 (1971) 129-135. MR 0276277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard B. Tarsy. Global dimension of orders . Trans. Amer. Math. Soc. 151 (1970) 335-340. MR 0268226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. L. Osofsky. Homological dimension and cardinality . Trans. Amer. Math. Soc. 151 (1970) 641-649. MR 0265411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert S. Cunningham. Strongly separable pairings of rings . Trans. Amer. Math. Soc. 148 (1970) 399-416. MR 0255615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Francis J. Flanigan. Straightening-out and semirigidity in associative algebras . Trans. Amer. Math. Soc. 138 (1969) 415-425. MR 0237574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanley Page and R. W. Richardson. Stable subalgebras of Lie algebras and associative algebras . Trans. Amer. Math. Soc. 127 (1967) 302-312. MR 0206065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. L. Osofsky. Global dimension of valuation rings . Trans. Amer. Math. Soc. 127 (1967) 136-149. MR 0206074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward C. Ingraham. Inertial subalgebras of algebras over commutative rings . Trans. Amer. Math. Soc. 124 (1966) 77-93. MR 0200310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert E. MacRae. On cardinality, cohomology and a conjecture of Rosenberg and Zelinsky . Trans. Amer. Math. Soc. 118 (1965) 243-246. MR 0178039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Astrid J. Berkson. On Amitsur's complex and restricted Lie algebras . Trans. Amer. Math. Soc. 109 (1963) 430-443. MR 0158916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alex Heller. Homomorphisms of filtered modules . Trans. Amer. Math. Soc. 107 (1963) 49-57. MR 0147521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hyman Bass. Finitistic dimension and a homological generalization of semi-primary rings . Trans. Amer. Math. Soc. 95 (1960) 466-488. MR 0157984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1